Question of the Week

Question :
Posted On : 08 May 2022
A ten years old boy is a case of GTCS with EEG changes. His convulsion are controlled on valparin and frisium. He has no convulsion for last one year. Can I try to tapper frisium?
5
Expert Answer :
If a repeat EEG is normal, you can wean Frisium slowly.
Answer Discussion :
B
BisharatAli Sahito
Profile
after 3 years free fit interval needed
1 year ago
E
EBi precious
Profile
No.
I think it's better to wait. He clearly has his condition under control.

1 year ago
K
Kaneema Namagembe
Profile
since we consider stopping AEDs after 2 years of being seizure free... I think at this point we can consider tapering down the dose and observe
1 year ago
T
text .
Profile
testing@gmail.com
1 year ago
S
Sarah Sai
Profile
yes you can tapper frisium
1 year ago




Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0